MathSciNet Relay Station
MathSciNet bibliographic data
MR463859 (57 #3798) 45L05 (65D99)
Hamaker, C.; Solmon, D. C. The angles between the null spaces of Xrays. J. Math. Anal. Appl. 62 (1978), no. 1, 1–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement